Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is the pimple with redness around a staph infection?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Review what query?
Posted Tue, 24 Apr 2012 in Skin Hair and Nails
Answered by Dr. Robert Galamaga 25 minutes later
Hello and thanks for the query.

Sorry you had some issue with the interface. I was able to review your query and image here.

This does appear to be a superficial infection. It could be some type of staph or some other bacteria which got underneath the skin and led to the infection we see here.

I recommend you start by soaking the area three times daily in a warm bath. This will open the pores in the area and promote resolution of the infection. You might also try some topical antibiotic cream available from your local pharmacy.

If the area progresses in size or if you develop more pain or fevers or chills I think you should see your general physician for a consultation as you might end up needing some antibiotics.

Thanks again for submitting your query. I hope you find my response to be helpful. Should you have additional queries I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor